Minimal solutions of general fuzzy relation equations on linear carriers. An algebraic characterization

Juan Carlos Diaz-Moreno, Jesus Medina, Esko Turunen

    Research output: Contribution to journalArticleScientificpeer-review

    21 Citations (Scopus)

    Abstract

    This paper considers a general fuzzy relation equation, which has minimal solutions, if it is solvable. In this case, an algebraic characterization is introduced which provides an interesting method to compute minimal solutions in this general setting. Moreover, a comparison with other frameworks is also given.
    Original languageEnglish
    Pages (from-to)112–123
    JournalFuzzy Sets and Systems
    Volume311
    DOIs
    Publication statusPublished - 2017
    Publication typeA1 Journal article-refereed

    Publication forum classification

    • Publication forum level 1

    Fingerprint

    Dive into the research topics of 'Minimal solutions of general fuzzy relation equations on linear carriers. An algebraic characterization'. Together they form a unique fingerprint.

    Cite this